Back to Search Results

Duexis

Ibuprofen/Famotidine
This combination medication is used to relieve pain from rheumatoid arthritis and osteoarthritis while decreasing the risk of developing an ulcer from ibuprofen use. It contains ibuprofen and famotidine. Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID) that works by blocking your body's production of certain natural substances that cause inflammation. This helps to decrease swelling and pain. Famotidine is an H2 blocker that works by reducing the amount of acid in your stomach. This helps prevent ulcers.Ask your doctor about non-drug treatments and/or using other medications to treat your pain. See also Warning section.
CHEMICAL NAME
Ibuprofen/Famotidine
DRUG TYPE
Pain/Inflammation

Gallery

Frequently Asked Questions

Nonsteroidal anti-inflammatory drugs (including ibuprofen) may rarely increase the risk of a heart attack or stroke. This effect can happen at any time while taking this drug but is more likely if you take it for a long time. The risk may be greater in older adults or if you have heart disease or an increased risk for heart disease (for example, due to smoking, family history of heart disease, or conditions such as high blood pressure or diabetes). Do not take this drug right before or after heart bypass surgery (CABG).This drug may rarely cause serious (rarely fatal) bleeding from the stomach or intestines. This effect can occur without warning at any time while taking this drug. Older adults may be at higher risk for this effect.Stop taking this product and get medical help right away if you notice any of these rare but serious side effects: stomach/abdominal pain that doesn't go away, black/tarry stools, vomit that looks like coffee grounds, chest/jaw/left arm pain, shortness of breath, unusual sweating, confusion, weakness on one side of the body, trouble speaking, sudden vision changes.Talk to your doctor or pharmacist about the benefits and risks of taking this drug.

Similar Drugs

Brand Name Examples Supplied As Strength
Duexis Tablet 800-26.6Mg
Generic Examples Supplied As Strength
Ibuprofen-Famotidine Tablet 800-26.6Mg

Save up to 80% on brand & generic medications.